# SDR AALA202206226959

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 34,788 hours, 4,049 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32153025
- Part serial: 5669
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 34,788 hours, 4,049 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE BLEED OFF EICAS MESSAGE. FLIGHT DIVERTED TO JFK, LANDING SAFELY. REPLACED #1 ENGINE PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) PER AMM 36-11-09. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
